Volume 3, Issue 5
Perturbations of Multipliers of Systems of Periodic Ordinary Differential Equations

Leonid Berezansky ,  Michael Gil and Liora Troib

10.4208/aamm.09-m0992

Adv. Appl. Math. Mech., 3 (2011), pp. 562-571.

Preview Full PDF BiBTex 2 311
  • Abstract

The paper deals with periodic systems of ordinary differential equations (ODEs). A new approach to the investigation of variations of multipliers under perturbations is suggested. It enables us to establish explicit conditions for the stability and instability of perturbed systems.

  • History

Published online: 2011-03

  • AMS Subject Headings

34D10, 34D20

  • Cited by